# SDR USAASB00034

- Difficulty date: February 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451LB
- Condition: Discharged
- Location: Rows 6,12,17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT ROW 6 AND BEYOND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS AT SEAT ROWS 6, 12 AND 17 ABC.  OPERATIONAL CHECK GOOD.  (M)
